You are here:

Urology/meds that cause ed

Advertisement


Question
hi dr.

does adderall used for adhd cause ed?

Answer
Tim, in general I no longer take questions related to sexual problems.  However, I will answer just this one for you.  I have no personal experience with Adderall as it is not prescribed by urologists.  However, it may cause some sexual problems but in no more than 5% of men who take it.  This may be in the form of impotence (ED), changes in libido and sometimes, frequent or prolonged erections.  These side effects are not permanent and are, therefore, completely reversible on discontinuing the drug.  Good luck.  

Urology

All Answers


Answers by Expert:


Ask Experts

Volunteer


Arthur Goldstein, M.D.

Expertise

Problems or questions related to the field of urology; ie urinary stone disease, urinary cancers (kidney, bladder, prostate, testis, etc.), urinary infections, etc. I no longer answer questions related to erection problems or male sexual dysfunction.

Experience

I am retired from the active practice of urology. My 34 years was totally in the clinical field and involved the entire gamut of genitourinary problems, with special interest in endourology.

Organizations
American Medical Association, American Urological Association, American College of Surgeons

Education/Credentials
College degree - BS Medical degree - MD Master of Science - MS

©2016 About.com. All rights reserved.